# SDR DHL2001727530

- Difficulty date: August 21, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Broken
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO A/C DISTRIBUTION BAY FIBERGLASS DUCT FROM GASPER FAN O/B HAS SEVERAL CRACKS AND BROKEN SPOTS.  REMOVED DUCT ASSY AND ROUTED TO FIBERGLASS SHOP PER M/M 21-20-5.  INSTALLED FIBERGLASS OVERLAY REPAIR TO DISTRIBUTION BAY PER SRM 51-40-8 FIG 1. REINSTALLED DUCT PER M/M 21-20-5.
